# SDR 2001UALA02310

- Difficulty date: November 20, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Aircraft time: 28,747 hours, 21,487 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN DENTED STATION 410 BELOW STRINGER 26R NEXT TO SKIN LAP.  MAJOR REPAIR ACCOMPLISHED.  REPAIR DOUBLER INSTALLED.
